Medical Questions > Womens Health > Birth Control Forum

weight gain and anxiety on pill

Birth control question....
I have been on same birth control for 2 years had few side effects when first started taking it that went away after couple months. Then after a year being on it in the last year I gained weight, no matter diet and exercise etc I barely lose any weight and my emotions are out of control. I cry ALWAYS the week before my period and I act crazy and get really depressed. Now recently the week before my period I have been having dizzy/off balance feelings and anxiety. I’m wondering if I should go off bc all togeth r or just switch brands? This is the only brand I was on recently I had not tried another brand. I really need help. Doctor says it isn’t pills because I have been on it 2 years. Would only happen I n the beginning. I’m having trouble believing that! Please help
Did you find this post helpful?
|

replied November 6th, 2017
Extremely eHealthy
Hmm! If you believe the pills are causing the problems then the first step is to quit them. Just be sure to have another form of birth control at the ready. After a few months you might decide to try another brand, or perhaps get a non-hormonal IUD.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...